Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 11, No. 5


  •  Sophia Wang    

Abstract

Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 11, Number 5

 

Alan Jalal Abdulqader, Al-Mustansiriyah University, Iraq

Gener Santiago Subia, Wesleyan University, Philippines

Jalal Hatem, Baghdad University, Iraq

Khalil Ezzinbi, Cadi Ayyad University, Morocco

Mashadi Ali, Riau University, Indonesia

Meltem Erden Ege, Manisa Celal Bayar University, Turkey

N. V. Ramana Murty, Andhra Loyola College, India

Özen ÖZER, Kirklareli University, Turkey

Rami Ahmad El-Nabulsi, Athens Institute for Education and Research, Greece

Sanjib Kumar Datta, University of Kalyani, India

Sergiy Koshkin, University of Houston Downtown, USA

Xingbo WANG, Foshan University, China

 

Sophia Wang

On behalf of,

The Editorial Board of Journal of Mathematics Research

Canadian Center of Science and Education



This work is licensed under a Creative Commons Attribution 4.0 License.
  • Issn(Print): 1916-9795
  • Issn(Onlne): 1916-9809
  • Started: 2009
  • Frequency: bimonthly

Journal Metrics

Google-based Impact Factor (2019): 2.75

  • h-index (February 2019): 17
  • i10-index (February 2019): 39
  • h5-index (February 2019): 9
  • h5-median (February 2019): 9

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )

Contact